# SDR UPS02437667

- Difficulty date: January 25, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- Aircraft time: 68,011 hours, 20,052 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - BS 360 S-23L FRAME FOUND CRACKED.  SIDEWALL FRAME REPLACED AT BS 360 S-23L PER RS R53-12-3475.
